×

zbMATH — the first resource for mathematics

On symmetric derivatives and on properties of Zahorski. (English) Zbl 0329.26010

MSC:
26A21 Classification of real functions; Baire classification of sets and functions
28A05 Classes of sets (Borel fields, \(\sigma\)-rings, etc.), measurable sets, Suslin sets, analytic sets
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. A. Clarkson: A property of derivatives. Bull. Amer. Math. Soc., 53 (1947), 124-125. · Zbl 0032.27102
[2] A. Denjoy: Sur une propriété des fonctions dérivées. Enseignement Math., 18 (1916), 320-328. · JFM 46.0381.05
[3] A. Khintchine: Recherches sur la structure des fonctions mesurables. Fund. Math., 9 (1927), 212-279. · JFM 53.0229.01
[4] N. K. Kundu: On some conditions of symmetric derivatives implying monotonicity of functions. Revue. Roum. Math. Pures Appliquées, 15 (1970), 561-568. · Zbl 0201.06703
[5] N. K. Kundu: On some properties of symmetric derivatives. Annales Polonici Math., 30 (1974), 97-106. · Zbl 0282.26005
[6] J. S. Lipiński: Sur la Classe \({\mathcal M}_{2}^{\prime}\). Časopis Pěst. Mat. 93 (1968), 222-226.
[7] N. C. Manna: On Dini derivatives and on a property of Denjoy. Monat. für Math., 74 (1970), 323-329. · Zbl 0226.26007
[8] L. Mišík: Über die Klasse \({\mathcal M}_{2}\). Časopis Pěst. Mat. 91 (1966), 389-393. · Zbl 0156.06402
[9] S. N. Mukhopadhyay: On Schwarz differentiability-IV. Acta. Math. Acad. Scie. Hung., 17(1966), 129-136. · Zbl 0143.07402
[10] S. N. Mukhopadhyay: On a certain property of the derivative. Fund. Math., LXVII (1970), 279-284. · Zbl 0193.35701
[11] S. N. Mukhopadhyay: On Dini derivatives and on certain classes of Zahorski. Colloquium Math., 25 (1972), 105-111. · Zbl 0234.26003
[12] S. N. Mukhopadhyay: On Denjoy property and on approximate partial derivatives. Czechoslovak Math. J., 23 (98) 1973, 567-574. · Zbl 0275.26017
[13] T. Šalát: Remarks on Denjoy property and \({\mathcal M}_{2}^{\prime}\) property of real functions. Časopis Pěst. Mat., 96 (1971), 391-397. · Zbl 0221.26006
[14] Z. Zahorski: Sur la première dérivée. Transactions Amer. Math. Socie., 69 (1950), 1-54. · Zbl 0038.20602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.